# SDR DLL10980754

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 395-437
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG PRESSURE DECK WAS FOUND CRACKED IN FIVE LOCATIONS.  ALL WERE AT THE EDGES OF PAD UP AREAS IN THE PANEL WHERE THE NLG VERT WALL STIFFENERS TIE INTO THE PRESSURE DECK.  REPAIRED PER ERA 331507-14.
